# SDR SIMA20220204001

- Difficulty date: February 4, 2022
- Submitted: February 6, 2022
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 16,016 hours, 10,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY LIGHT ASSEMBLY INOP-C/A-FOUND ELECTREICAL CONNECTOR DISCONNECTED FROM THE LIGHT ASSEMBLY. CONNECTED ELECTRICAL CONNECTOR TO LIGHT ASSEMBLY IAW EMB 170/175 AMM 33-50-13. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
